Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 9, Number 1

All articles in this issue are freely accessible.

On the Gibb’s phenomenon in a certain eigenfunction series
Luna I. Mishoe.
Proc. Amer. Math. Soc. 9 (1958), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094641
A note on entire and meromorphic functions
S. K. Singh.
Proc. Amer. Math. Soc. 9 (1958), 6-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094456
On the convergence and summability of a series associated with the derived Fourier series
P. C. Rath and R. Mohanty.
Proc. Amer. Math. Soc. 9 (1958), 11-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096071
Regular partial differential equations
Garrett Birkhoff and Thomas Mullikin.
Proc. Amer. Math. Soc. 9 (1958), 18-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096030
On the product of Legendre and Bessel functions
F. M. Ragab.
Proc. Amer. Math. Soc. 9 (1958), 26-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093603
Note on a paper of Dieudonné
L. Carlitz.
Proc. Amer. Math. Soc. 9 (1958), 32-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093497
Remarks on a paper by Utz
George Brauer.
Proc. Amer. Math. Soc. 9 (1958), 34-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093626
On Riesz summability of Fourier series
Fu Cheng Hsiang.
Proc. Amer. Math. Soc. 9 (1958), 37-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096070
On the identity of function spaces on Cartesian product spaces
John C. Holladay.
Proc. Amer. Math. Soc. 9 (1958), 44-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096117
The intersection of two convex surfaces and property $P_{3}$
F. A. Valentine.
Proc. Amer. Math. Soc. 9 (1958), 47-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099633
Dual transitivity in finite projective planes
T. G. Ostrom.
Proc. Amer. Math. Soc. 9 (1958), 55-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093733
Rings with unique addition
R. E. Johnson.
Proc. Amer. Math. Soc. 9 (1958), 57-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095868
$D$-regularity
Nathan Divinsky.
Proc. Amer. Math. Soc. 9 (1958), 62-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093528
A note on Moufang-Lie rings
Erwin Kleinfeld.
Proc. Amer. Math. Soc. 9 (1958), 72-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093533
A note on Banach function spaces
H. W. Ellis.
Proc. Amer. Math. Soc. 9 (1958), 75-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096972
A variational method for starlike functions
J. A. Hummel.
Proc. Amer. Math. Soc. 9 (1958), 82-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095273
Cycles on abelian varieties
Arthur Mattuck.
Proc. Amer. Math. Soc. 9 (1958), 88-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098752
Cut sets in totally nonaposyndetic continua
Edward E. Grace.
Proc. Amer. Math. Soc. 9 (1958), 98-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095458
The existence of outer automorphisms of some groups. II
Rimhak Ree.
Proc. Amer. Math. Soc. 9 (1958), 105-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094394
On noncommutative Jordan algebras
R. D. Schafer.
Proc. Amer. Math. Soc. 9 (1958), 110-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103914
On limits of systems of groups
H. B. Griffiths.
Proc. Amer. Math. Soc. 9 (1958), 118-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095206
On the existence of complete Boolean algebras whose principal ideals are isomorphic to each other
Seymour Ginsburg.
Proc. Amer. Math. Soc. 9 (1958), 130-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095140
Chebychev approximation in locally compact spaces
Joseph Bram.
Proc. Amer. Math. Soc. 9 (1958), 133-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094639
On the Hilbert matrix. I
Marvin Rosenblum.
Proc. Amer. Math. Soc. 9 (1958), 137-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094626
Restricted noncommutative Jordan algebras of characteristic $p$
R. D. Schafer.
Proc. Amer. Math. Soc. 9 (1958), 141-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103915
Semi-automorphisms of groups
I. N. Herstein and M. F. Ruchte.
Proc. Amer. Math. Soc. 9 (1958), 145-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094395
Maximality and ultracompleteness in normed modules
Isidore Fleischer.
Proc. Amer. Math. Soc. 9 (1958), 151-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093693
On a problem of D. R. Hughes
E. G. Straus and G. Szekeres.
Proc. Amer. Math. Soc. 9 (1958), 157-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093549
Abstract differential algebra and the analytic case
A. Seidenberg.
Proc. Amer. Math. Soc. 9 (1958), 159-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093655
Some nodal noncommutative Jordan algebras
Louis A. Kokoris.
Proc. Amer. Math. Soc. 9 (1958), 164-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093530
On integral bases
Henry B. Mann.
Proc. Amer. Math. Soc. 9 (1958), 167-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093502
A note to the paper on integral bases by H. B. Mann
Virginia Hanly and H. B. Mann.
Proc. Amer. Math. Soc. 9 (1958), 173-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093503